Alert archive / California / High Wind Warnings in 2009
High Wind Warning 11, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Dec 22, 2009, 2:56 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Dec 22, 2009, 3:43 AM PST. It was in force for 10 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 22, 2009, 2:56 AM PST (10:56 UTC)
- In effect from
- Dec 22, 2009, 3:43 AM PST
- Expired
- Dec 22, 2009, 1:14 PM PST
- In force
- 10 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 22, 8:06 AM PST | NON-TSTM WND GST 65 | 1 Se Julian, CA | HIGH WINDS BEGAN AT THE JULIAN CWOP AROUND 0806 PST AND CONTINUED THROUGH ABOUT 1107 PST. BETWEEN 0835 AND 0848 PST MULTIPLE WIND GUSTS OF 65 MPH WERE MEASURED. |
| Dec 22, 10:51 AM PST | NON-TSTM WND GST 46 | Barstow-Daggett Ap, CA | BARSTOW-DAGGETT ASOS MEASURED A WESTERLY WIND GUST OF 46 MPH. |
| Dec 22, 12:32 PM PST | NON-TSTM WND GST 60 | Twentynine Palms, CA | A WEST NORTHWEST WIND GUST OF 60 MPH WAS MEASURED AT TWENTYNINE PALMS ASOS. |
| Dec 22, 12:51 PM PST | NON-TSTM WND GST 52 | Barstow-Daggett Ap, CA | A WEST NORTHWEST WIND GUST OF 52 MPH WAS MEASURED AT BARSTOW-DAGGETT AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2265 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 221056 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 256 AM PST TUE DEC 22 2009 ...STRONG WEST TO NORTHWEST WINDS THROUGH EARLY EVENING... .A TROUGH OF LOW PRESSURE FROM THE NORTHWEST WILL BRING STRONG WEST TO NORTHWEST WINDS THROUGH EARLY EVENING. WINDS WILL BEGIN TO INCREASE EARLY THIS MORNING WITH THE PASSAGE OF THE COLD FRONT. CAZ055-056-058-060>062-222200- /O.UPG.KSGX.HW.A.0007.091222T1800Z-091223T0600Z/ /O.NEW.KSGX.HW.W.0011.091222T1700Z-091223T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 256 AM PST TUE DEC 22 2009 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WINDS WILL INCREASE THIS MORNING WITH STRONGEST WINDS EXPECTED LATE THIS MORNING THROUGH THIS AFTERNOON. WINDS ARE EXPECTED TO GRADUALLY DIMINISH THIS EVENING. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH STRONGEST GUSTS TO AROUND 65 MPH NEAR THE RIDGETOPS...AND ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ042-043-048-050-057-222200- /O.NEW.KSGX.WI.Y.0031.091222T1700Z-091223T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 256 AM PST TUE DEC 22 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE EARLY THIS MORNING WITH STRONGEST WINDS EXPECTED MID MORNING THROUGH MID AFTERNOON. WINDS ARE EXPECTED TO DIMINISH THIS EVENING. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH STRONGEST GUSTS TO AROUND 45 MPH NEAR THE COAST. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MARTIN
2 follow-up statements
000 WWUS76 KSGX 221143 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 343 AM PST TUE DEC 22 2009 ...STRONG WEST TO NORTHWEST WINDS THROUGH EARLY EVENING... .A TROUGH OF LOW PRESSURE FROM THE NORTHWEST WILL BRING STRONG WEST TO NORTHWEST WINDS THROUGH EARLY EVENING. WINDS WILL INCREASE EARLY THIS MORNING WITH THE PASSAGE OF THE COLD FRONT. CAZ055-060-222230- /O.EXT.KSGX.HW.W.0011.091222T1143Z-091223T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 343 AM PST TUE DEC 22 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING WITH STRONGEST WINDS EXPECTED MID MORNING THROUGH THIS AFTERNOON. WINDS ARE EXPECTED TO DIMINISH THIS EVENING. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH STRONGEST GUSTS TO AROUND 80 MPH NEAR THE RIDGETOPS...AND ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ056-058-061-062-222230- /O.EXT.KSGX.HW.W.0011.091222T1400Z-091223T0200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 343 AM PST TUE DEC 22 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING WITH STRONGEST WINDS EXPECTED MID MORNING THROUGH THIS AFTERNOON. WINDS ARE EXPECTED TO GRADUALLY DIMINISH THIS EVENING. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH STRONGEST GUSTS TO AROUND 75 MPH NEAR THE RIDGETOPS...AND ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ042-043-048-050-057-222230- /O.EXT.KSGX.WI.Y.0031.091222T1400Z-091223T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 343 AM PST TUE DEC 22 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE EARLY THIS MORNING WITH STRONGEST WINDS EXPECTED MID MORNING THROUGH MID AFTERNOON. WINDS ARE EXPECTED TO DIMINISH THIS EVENING. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH STRONGEST GUSTS TO AROUND 45 MPH NEAR THE COAST. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MARTIN
000 WWUS76 KSGX 222114 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 114 PM PST TUE DEC 22 2009 ...STRONG WINDS THROUGH THE EVENING IN THE MOUNTAINS AND DESERTS... .A LOW PRESSURE SYSTEM WILL BRING STRONG WEST TO NORTHWEST WINDS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING. THE WINDS WILL DECREASE OVERNIGHT. CAZ055-056-058-060>062-230500- /O.CAN.KSGX.HW.W.0011.000000T0000Z-091223T0200Z/ /O.NEW.KSGX.WI.Y.0032.091222T2114Z-091223T0500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 114 PM PST TUE DEC 22 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING: WINDS WILL CONTINUE STRONG THROUGH THE AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH HIGHEST GUSTS TO AROUND 55 MPH NEAR THE RIDGETOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ042-043-048-050-057-222215- /O.CAN.KSGX.WI.Y.0031.000000T0000Z-091223T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 114 PM PST TUE DEC 22 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$ MM
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Dec 21, 9:30 PM PST, 5 hours 26 minutes earlier.
Area forecast discussion, Dec 21, 9:30 PM PST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PST MON DEC 21 2009 .SYNOPSIS...AN UPPER TROUGH MOVING THROUGH WILL BRING CLOUDS AND SCATTERED LIGHT SHOWERS TONIGHT INTO TUESDAY. THERE WILL BE STRONG GUSTY WINDS TUESDAY AFTERNOON AND EVENING...MAINLY IN THE MOUNTAINS AND DESERTS. HIGH PRESSURE ALOFT AND OFFSHORE FLOW WILL BRING FAIR SKIES AND WARMER WEATHER LATER IN THE WEEK WITH LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES WEDNESDAY AND THURSDAY. ANOTHER UPPER LOW WILL BRING A CHANCE OF SHOWERS SUNDAY AND MONDAY. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (TONIGHT-THURSDAY)...THERE WAS LOTS OF MID TO HIGH CLOUDINESS THIS EVENING AND ISOLATED LIGHT SHOWERS. THERE WERE ALSO PATCHES OF LOW CLOUDS NEAR THE COAST. THE 00Z NKX SOUNDING SHOWED THE MOISTURE IN THE MID TO UPPER LEVELS WITH STRONG WLY WINDS ALOFT. WEAK ONSHORE GRADIENTS AND ONSHORE TRENDS. THE PASSING UPPER TROUGH WILL CONTINUE TO BRING SCATTERED LIGHT SHOWERS INTO TUESDAY. SHOWERS WILL INITIALLY BE SPRINKLES FROM THE MID AND HIGH CLOUDS THEN THE FRONT WILL BRING MORE LOW LEVEL MOISTURE W OF THE MOUNTAINS LATE TONIGHT AND TUESDAY MORNING. RAINFALL AMOUNTS WILL GENERALLY BE LESS THAN A TENTH OF AN INCH. STRONGER ONSHORE FLOW AND WINDS ALOFT WILL CAUSE LOCAL STRONG GUSTY WLY WINDS TUESDAY AFTERNOON AND NIGHT. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS AND DESERTS AND OVER THE COASTAL WATERS. MOST WINDS WILL BE ADVISORY STRENGTH...45 TO 55 MPH. HOWEVER...THERE COULD BE ISOLATED STRONGER GUSTS ACROSS THE MOUNTAIN RIDGES THAT COULD DESCEND INTO THE SRN DESERTS. IT WILL ALSO BE QUITE WINDY W OF THE MOUNTAINS IN THE COASTAL AND VALLEY AREAS. COLD NLY WINDS WILL DEVELOP LATE TUESDAY...TURNING OFFSHORE AND GRADUALLY WEAKENING WEDNESDAY AND THURSDAY. THE OFFSHORE FLOW WILL CAUSE LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. LOCAL GUSTS COULD GET NEAR ADVISORY STRENGTH. COOLER TUESDAY THEN A LITTLE WARMER WEDNESDAY AND THURSDAY...ESPECIALLY W OF THE MOUNTAINS. DESPITE THE WARMING...MAX TEMPS WILL STILL BE A LITTLE BELOW SEASONAL IN THE COOL OFFSHORE FLOW. SKIES WILL BE MOSTLY CLEAR TUESDAY NIGHT THROUGH THURSDAY. COOL AT NIGHT IN AREAS PROTECTED FROM THE WINDS. && .LONG TERM (FRIDAY-MONDAY)...WEAK OFFSHORE FLOW WILL CONTINUE FRIDAY AND SATURDAY FOR FAIR SKIES AND NEAR SEASONAL TEMPS. A TROUGH APPROACHING FROM THE W WILL BRING MORE CLOUDS AND COOLING EARLY NEXT WEEK WITH A CHANCE PRECIP. THE EXACT TRACK OF THE LOW IS STILL UNCERTAIN WITH THE POSSIBILITY OF SUBSTANTIAL PRECIP IF THE LOW MOVE DIRECTLY INTO SRN CA. HOWEVER...IT COULD GO S AND LEAVE SRN CA WITH LITTLE PRECIP. && .AVIATION... 220415Z...TONIGHT THE MARINE LAYER WILL RAPIDLY DEEPEN TO 5000 FEET BY TUESDAY MORNING. CLOUD BASES WILL LIFT TO 2500-3000 FEET MSL BY 12Z TUESDAY. INTERMITTENT LIGHT SHOWERS WILL INCREASE IN COVERAGE BTWN 09-15Z AS THE COLD FRONT NEARS/PASSES. EXPECT A RAPID WIND SHIFT FROM THE SOUTH TO THE WEST LATE TUESDAY MORNING WITH THE PASSAGE OF THE COLD FRONT. STRONG...GUSTY WEST WINDS ARE LIKELY BEHIND THE FRONT...STRONGEST BETWEEN 18Z TUESDAY AND 00Z WEDNESDAY. WINDS NEAR THE COAST WILL BE STRONGEST. AT KSAN SUSTAINED 15-25 KT WINDS WILL GUST TO 30 KTS AT TIMES. THE STRONG NORTHWEST WINDS ACROSS THE MOUNTAINS WILL PRODUCE MOUNTAIN WAVE AND ROTOR ACTIVITY OVER THE EASTERN DESERTS AT PSP AND TRM TUESDAY AFTERNOON AND EVENING. && .MARINE... A COLD FRONT WILL RACE SOUTHWARD ACROSS THE COASTAL WATERS TUESDAY MORNING. STRONG WEST TO NORTHWEST WINDS BEHIND THIS COLD FRONT WILL INCREASE TO 20-30 KTS TUESDAY AFTERNOON. WINDS WILL GUST CLOSE TO 40 KTS IN THE OUTER WATERS. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR TUESDAY AND TUESDAY NIGHT. A STEEP SHORT-PERIOD 9 FT SWELL WILL CREATE HAZARDOUS SEAS TUESDAY AFTERNOON AND EVENING. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FOR MOUNTAINS AND DESERTS TUESDAY MORNING THROUGH TUESDAY EVENING...SEE LAXNPWSGX. SMALL CRAFT ADVISORY FOR COASTAL WATERS TUESDAY MORNING THROUGH LATE TUESDAY NIGHT...SEE LAXMWWSGX. && PUBLIC...ATKIN AVIATION/MARINE...MOEDE
Hazardous weather outlook, Dec 21, 4:00 PM PST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST MON DEC 21 2009 CAZ042-043-048-050-055>058-060>062-PZZ750-775-221200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PST MON DEC 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCAL STRONG GUSTY ONSHORE WINDS TUESDAY...MAINLY IN THE MOUNTAINS...DESERTS...AND COASTAL WATERS. LOCAL GUSTY OFFSHORE WINDS WEDNESDAY AND THURSDAY...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. ATKIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:56 AM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 10 hr |
| Dec 22, 6:12 AM PST | Gale Warning | SGX | 20 hr | |
| Dec 22, 1:14 PM PST | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 8 hr |
Nearby
High Wind Warnings in California, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.